RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 1078–1087 (Mi semr848)  

This article is cited in 1 scientific paper (total in 1 paper)

Geometry and topology

Volume polynomial for polyhedra of hexahedral type

D. I. Sabitova, I. Kh. Sabitovb

a Skolkovo Institute of Science and Technology, Skolkovo Innovation Center, Nobel street, 3, 143026, Moscow, Russia
b Lomonosov Moscow State University, Leninskie Gory, 119991, Moscow, Russia

Abstract: We present an algorithm for the explicit construction of the canonical volume polynomials for polyhedra combinatorially isomorphic to a hexahedron and realize them in the case of some special values of edge lengths.

Keywords: hexahedral-type polyhedra, volume, polynomial equation.

DOI: https://doi.org/10.17377/semi.2017.14.091

Full text: PDF file (152 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 514.772.35
MSC: 53Cxx
Received September 4, 2017, published October 23, 2017

Citation: D. I. Sabitov, I. Kh. Sabitov, “Volume polynomial for polyhedra of hexahedral type”, Sib. Èlektron. Mat. Izv., 14 (2017), 1078–1087

Citation in format AMSBIB
\Bibitem{SabSab17}
\by D.~I.~Sabitov, I.~Kh.~Sabitov
\paper Volume polynomial for polyhedra of hexahedral type
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 1078--1087
\mathnet{http://mi.mathnet.ru/semr848}
\crossref{https://doi.org/10.17377/semi.2017.14.091}


Linking options:
  • http://mi.mathnet.ru/eng/semr848
  • http://mi.mathnet.ru/eng/semr/v14/p1078

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Sabitov, I. Kh. Sabitov, “Mnogochleny ob'ema dlya mnogogrannikov kombinatornogo tipa $n$-grannykh prizm v sluchayakh $n=5,6,7$”, Sib. elektron. matem. izv., 16 (2019), 439–448  mathnet  crossref
  • Number of views:
    This page:88
    Full text:31
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019